# SDR HEEA064481

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 222375077113
- Condition: Fluctuates
- Location: Oil Pressure
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE OIL PRESSURE FLUCTUATES ON WASH.  REFERENCE:  DMR NR 686434.
